Foto del docente

Jacopo Gandini

Senior assistant professor (fixed-term)

Department of Mathematics

Academic discipline: MAT/02 Algebra

Publications

vai alle Pubblicazioni

Publications prior to 2004

  • Orbits of strongly solvable spherical subgroups on the flag variety (with G. Pezzini), J. Algebraic Combin. 47, no. 3 (2018), 357-401
  • Embeddings of spherical homogeneous spaces, Acta Math. Sinica 34, no. 3 (2018), 299-340
  • Regular functions on spherical nilpotent orbits in complex symmetric pairs: classical non-Hermitian cases (with P. Bravi and R. Chirivì), Kyoto J. Math. 57, no. 4 (2017), 717-787
  • Spherical nilpotent orbits and abelian subalgebras in isotropy representations (with P. Möseneder Frajria and P. Papi), J. London Math. Soc. (2) 95, no. 1 (2017), 323-352
  • Standard monomial theory for wonderful varieties (with P. Bravi, R. Chirivì and A. Maffei), Algebr. Represent. Theory 19 , no. 2 (2016), 489-509
  • Projective normality of model varieties and related results (with P. Bravi and A. Maffei), Represent. Theory 20 (2016), 39-93
  • Normality and smoothness of simple linear group compactifications (with A. Ruzzi), Math. Z. 275, no. 1 (2013), 307-329
  • Simple linear compactifications of odd orthogonal groups, J. Algebra 375 (2013), 258-279
  • Normality and non-normality of group compactifications in simple projective spaces (with P. Bravi, A. Maffei and A. Ruzzi), Ann. Inst. Fourier (Grenoble) 61, no. 6 (2011), 2435-2461
  • Spherical orbit closures in simple projective spaces and their normalizations, Transform. Groups 16, no. 1 (2011), 109-136

Latest news

At the moment no news are available.